MAUDE Adverse Event Report: SPACELABS HEALTHCARE SPACELABS ULTRAVIEW SL COMMAND MODULE

SPACELABS HEALTHCARE SPACELABS ULTRAVIEW SL COMMAND MODULE
Model Number 91496
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that while monitoring patients, the module would intermittently lose waveforms.Clinical staff would reset the monitor to get vitals to resume.The customer reported that they moved the patient to a new patient monitor.The customer was advised to reach out to their internal biomed team to evaluate the device.At this time, the customer has not responded to attempts to get additional information.If additional information is made available, a follow up report will be submitted in accordance with 21 cfr 803.56.

Brand Name
SPACELABS ULTRAVIEW SL COMMAND MODULE
Common Device Name
SL COMMAND MODULE
Manufacturer (Section D)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer (Section G)
SPACELABS HEALTHCARE
35301 se center st
snoqualmie WA 98065
Manufacturer Contact
whitney snyder
35301 se center st
snoqualmie, WA 98065
MDR Report Key22949025
Report Number3010157426-2025-00152
Device Sequence Number15919654
Product Code DSI
UDI-Device Identifier10841522106422
UDI-Public(01)10841522106422(11)170516
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K103142
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number91496
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2025
Initial Report FDA Received Date09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown